Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from acne vulgaris, pimples on face. Using azithral, deriva cms. Continue medication?

Respected sir, I have been suffering from acne vulgarizis from last 6 years. I have taken medications 5 years back and it was cure. since last 5 years I haven t taken any medications and small and large pimples are coming on my face.Yesterday I have shown one doctor in my locality. he prescribed me Tab Azithral 500 mg and ointment-deriva cms. Please advise if I need to continue the medication.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi rajesh.jashmukh,
I have read your question,
Since you said acne , Azithral which is an anti-biotic tab is not needed unless there is any severe bacterial infection , and generally it is not prescribed . So I suggest you to discontinue it immediately.
I had a previous patient using similar drugs and after using the ointment there may be red patches and scars on the face.
For you I would recommend using an ayurvedic ointment under brand name "Tadheen balm" for atleast a fortnight for effect.generally this medicine does not have any side effects but if you feel any allergic reactions discontinue it immediately.Further I suggest you to drink a lot of water and B-complex(Vitamin) tabs along with the medication I mentioned above. Steaming can also be done for faster relief.

If the Problem persists I suggest you to consult a Dermatologist Nearby.
Wishing you a good health,
DR.G.Gayatri devi.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor